# SDR 2A6R2019060452902

- Difficulty date: June 4, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N547AM
- Make and model: Snias AS350B2
- Aircraft serial: 4332
- Aircraft time: 3,748 hours, 14,165 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 350A2113822021
- Condition: Corroded
- Location: Right
- Part time: 3,748 hours, 14,165 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE LEFT HAND DOOR JAM P/N 350A21138220 AND RIGHT HAND DOOR JAM P/N 350A21138221 CORRODED BEYOND LIMITS.  REMOVING AND REPLACING BOTH DOOR JAMS.
